Infinitely ramified fractal lattices and percolation

D. Ben-Avraham, S. Havlin, D. Movshovitz

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


A family of exact fractal lattices is presented. By adjusting two external parameters, a wide range of fractal and fracton dimensionalities can be achieved, including the fracton dimensionality of 2 which is critical for diffusion. These fractal lattices have an infinite ramification characterized by a ramification exponent p for which an inequality is derived. The infinite ramification makes the problem of percolation on these lattices a non-trivial one. We give numerical evidence for a percolation transition on these fractals. This transition is studied by a real-space renormalization group technique on lattices with fractal dimensionality d between 1 and 2. The critical exponents for percolation depend strongly on the geometry of the fractals.

Original languageEnglish
Pages (from-to)297-306
Number of pages10
JournalPhilosophical Magazine B: Physics of Condensed Matter; Statistical Mechanics, Electronic, Optical and Magnetic Properties
Issue number2
StatePublished - Aug 1984


Dive into the research topics of 'Infinitely ramified fractal lattices and percolation'. Together they form a unique fingerprint.

Cite this